An ordinary differential equation arises in plane curve evolution

Authors

  • Yung-Jen Lin Guo

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.384

Abstract

Under some conditions on $ f$, we prove that any nontrivial positive solution of the ordinary differential equation $ u''+f(u)=0$ in $ {\bf R}$ is periodic.

Author Biography

Yung-Jen Lin Guo

Department of Mathematics, National Taiwan Normal University, 88, Sec. 4, Ting-Chou Road, Taipei 117, Taiwan

Downloads

Published

2000-12-31

How to Cite

Guo, Y.-J. L. (2000). An ordinary differential equation arises in plane curve evolution. Tamkang Journal of Mathematics, 31(4), 273-278. https://doi.org/10.5556/j.tkjm.31.2000.384

Issue

Section

Papers